Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On two variable equations in free groups


Author: K. I. Appel
Journal: Proc. Amer. Math. Soc. 21 (1969), 179-184
MSC: Primary 20.10
DOI: https://doi.org/10.1090/S0002-9939-1969-0257193-1
MathSciNet review: 0257193
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. I. Appel, One variable equations in free groups, Proc. Amer. Math. Soc. 19 (1968), 912-918. MR 0232826 (38:1149)
  • [2] A. A. Lorenc, The solution of systems of equations in one unknown in free groups, Dokl. Akad. Nauk SSSR 148 (1963), 1253-56 = Soviet Math. Dokl. 4 (1963), 262-266. MR 0183809 (32:1285)
  • [3] R. C. Lyndon, Equations in free groups, Trans. Amer. Math. Soc. 96 (1960), 445-457. MR 0151503 (27:1488)
  • [4] -, Groups with parametric exponents, Trans. Amer. Math. Soc. 96 (1960), 518-533. MR 0151502 (27:1487)
  • [5] R. C. Lyndon and M. P. Schützenberger, The equation $ a^M=b^Nc^P$ in a free group, Michigan Math. J. 9 (1962), 289-298. MR 0162838 (29:142)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0257193-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society